# SDR CA090415009

- Difficulty date: April 14, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Raythn B300RAYTHEON
- Aircraft time: 4,716 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 130116000011
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT OTBD FLAP L/E RIB ALSO FOUND CRACKED AT SAME LOCATION. THIS PROBLEM COMMON ON 200 SERIES AIRCRAFT. ON 200 SERIES PLANES THE PROBLEM IS DEALT WITH BY A SB. THE SB DOES NOT APPLY TO 300 SERIES PLANES. IT SHOULD. THE REPAIR KIT CALLED OUT BY THE 200 SERIES SB SHOULD ALSO BE USED TO REPAIR 300 SERIES FLAP RIBS.
